Posts by Cristian Alecsa


In the present article, we study some fixed point theorems for a hybrid class of generalized contractive operators in the context of b-rectangular metric spaces. Examples justifying theorems and an open problem regarding to further generalizations for this type of operators are also given.


Cristian Daniel Alecsa
Babes-Bolyai University Faculty of Mathematics and Computer Sciences Cluj-Napoca, Romania
”Tiberiu Popoviciu” Institute of Numerical Analysis Romanian Academy Cluj-Napoca, Romania


Generalized contraction; b-rectangular metric space; expansive mappings; fixed point.

Paper coordinates

Cristian-Daniel Alecsa, Fixed point theorems for generalized contraction mappings on b-rectangular metric spaces, Stud. Univ. Babes-Bolyai Math. 62(2017), No. 4, 495–520 DOI: 10.24193/subbmath.2017.4.08


About this paper


Studia Universitatis Babes-Bolyai

Publisher Name

University Babes-Bolyai Math.

Print ISSN
Online ISSN

google scholar link

Related Posts